# SDR 674A202403200082

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N79ZE
- Make and model: Cessna 750
- Aircraft serial: 7500510
- Aircraft time: 3,061 hours, 1,805 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Part number: UNKNOWN
- Condition: Power Loss
- Location: Rt Elec Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOSS OF THE RH ELECTRICAL BUSS INFLIGHT; ON SATURDAY, MARCH 16, 2024, WE DEPARTED KDAL AT 2155Z FOR A POSITIONING FLIGHT TO KSBA. THE FLIGHT WAS NORMAL UNTIL OVER NORTHERN ARIZONA AT APPROXIMATELY 2330Z. AT THIS TIME, WE OBSERVED SEVERAL PRESSURIZATION BUMPS AND OBSERVED THE CABIN TO BE STEADY WITH A CABIN ALTITUDE OF 5,100 FEET. A FEW SECONDS AFTER OBSERVING THE PRESSURIZATION BUMPS THE FOLLOWING EQUIPMENT WAS LOST VERY QUICKLY WITH THE EICAS MESSAGES BELOW.  THE APU WAS STARTED BELOW FL310 AND IT HAD NO EFFECT ON RESTORING POWER TO THE RIGHT MAINBUS.  EICAS INFORMATION: DC GEN OFF R, DC EMER BUS R, FADEC BUS FAIL R B, FADEC BUS FAIL L B, AI WING HOT R,  AI STAB HOT R.
